A generalized affine isoperimetric inequality

W. Chen, R. Howard, E. Lutwak, D. Yang, G. Zhang

Research output: Contribution to journalArticle

Abstract

A purely analytic proof is given for an inequality that has as a direct consequence the two most important affine isoperimetric inequalities of plane convex geometry: The Blaschke-Santaló inequality and the affine isoperimetric inequality of affine differential geometry.

Original languageEnglish (US)
Pages (from-to)597-612
Number of pages16
JournalJournal of Geometric Analysis
Volume14
Issue number4
DOIs
Publication statusPublished - 2004

    Fingerprint

Keywords

  • affine isoperimetric inequality
  • Blaschke-Santal6 inequality

ASJC Scopus subject areas

  • Geometry and Topology

Cite this